# SDR A6WA202012117459

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,476 hours, 35,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Tolerance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION AT 0 DEG DURING CRUISE AT FL340.  AFTER NORMAL LANDING, BTMS TEMP NR 3 BRAKE - 2.  PERFORMED FLAP RESET PROCEDURE, IAW AWAC SUPP 98-18I BOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLAP BPSU LEFT/RIGHT DIFFERENTIAL TOO GREAT.  RERIGGED LEFT AND RIGHT FLAP BPSU'S, REFERENCE AMM 27-51-10.  OPERATIONS CHECK GOOD.  REMOVED PLACARD+ REMOVED FROM MEL.
